Indian Journal of Pure and Applied Mathematics

, Volume 49, Issue 4, pp 765–782 | Cite as

On Hardy Inequality in Variable Lebesgue Spaces with Mixed Norm

  • Rovshan A. Bandaliyev
  • Ayhan Serbetci
  • Sabir G. Hasanov


In this paper a two-weight boundedness of multidimensional Hardy operator and its dual operator acting from one weighted variable Lebesgue spaces with mixed norm into other weighted variable Lebesgue spaces with mixed norm spaces is proved. In particular, a new type two-weight criterion for multidimensional Hardy operator is obtained.

Key words

Two-dimensional Hardy operator weight functions boundedness variable Lebesgue spaces with mixed norm 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    J. Appell and A. Kufner, On the two-dimensional Hardy operator in Lebesgue spaces with mixed norms, Analysis, 15 (1995), 91–98.MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    R. A. Bandaliyev and M. M. Abbasova, On an inequality and p(x)-mean continuity in the variable Lebesgue space with mixed norm, Trans. Azerb. Natl. Acad. Sci. Ser. Phys.-Tech. Math. Sci. Phys., 26(7) (2006), 47–56.MathSciNetzbMATHGoogle Scholar
  3. 3.
    R. A. Bandaliev, On an inequality in Lebesgue space with mixed norm and with variable summability exponent, Math. Notes, 84(3) (2008), 303–313, corrigendum in Math. Notes, 99(2) (2016), 340–341.MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    R. A. Bandaliev, The boundedness of certain sublinear operator in the weighted variable Lebesgue spaces, Czechoslovak Math. J., 60(2) (2010), 327–337, corrigendum in Czechoslovak Math. J., 63(4) (2013), 1149–1152.MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    R. A. Bandaliev, The boundedness of multidimensional Hardy operator in the weighted variable Lebesgue spaces, Lith. Math. J., 50(3) (2010), 249–259.MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    R. A. Bandaliev and K. K. Omarova, Two-weight norm inequalities for certain singular integrals, Taiwanese J. Math., 16(2) (2012), 713–732.MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    R. A. Bandaliev, On Hardy-type inequalities in weighted variable Lebesgue space L p(x),w for 0 < p(x) < 1, Eurasian Math. J., 4 (2013), 5–16.MathSciNetzbMATHGoogle Scholar
  8. 8.
    R. A. Bandaliyev, Applications of multidimensional Hardy operator and its connection with a certain nonlinear differential equation in weighted variable Lebesgue spaces, Ann. Funct. Anal., 4(2) (2013), 118–130.MathSciNetCrossRefGoogle Scholar
  9. 9.
    R. A. Bandaliev, On structural properties of weighted variable Lebesgue space L p(x),w for 0 < p(x) < 1, Math. Notes, 95(4) (2014), 450–462.MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    R. A. Bandaliyev, On a two-weight boundedness of multidimensional Hardy operator in p-convex Banach function spaces and some application, Ukrainian Math. J., 67(3) (2015), 357–371.MathSciNetCrossRefGoogle Scholar
  11. 11.
    R. A. Bandaliyev, V. S. Guliyev, I. G. Mamedov, and A. B. Sadigov, The optimal control problem in the processes described by the Goursat problem for a hyperbolic equation in variable exponent Sobolev spaces with dominating mixed derivatives, J. Comput. Appl. Math., 305 (2016), 11–17.MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    R. A. Bandaliyev, On connection of two nonlinear differential equations with two-dimensional Hardy operator in weighted Lebesgue spaces with mixed norm, Electron. J. Differential Equations, 2016(316) (2016), 1–10.MathSciNetzbMATHGoogle Scholar
  13. 13.
    A. Benedek and R. Panzone, The spaces L p, with mixed norm, Duke Math. J., 28 (1961), 301–324.MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    J. Bradley, Hardy inequalities with mixed norms, Canad. Math. Bull., 21 (1978), 405–408.MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    J. A. Cochran and C.-S. Lee, Inequalities related to Hardy’s and Heinig’s, Math. Proc. Cambridge Philos. Soc., 96 (1984), 1–7.MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    D. Cruz-Uribe, A. Fiorenza, and C. J. Neugebauer, The maximal function on variable L p spaces, Ann. Acad. Sci. Fenn. Math., 28(1) (2003), 223–238, corrigendum in Ann. Acad. Sci. Fenn. Math., 29(2) (2004), 247–249.MathSciNetzbMATHGoogle Scholar
  17. 17.
    D. Cruz-Uribe and A. Fiorenza, Variable Lebesgue spaces: Foundations and harmonic analysis, Birkhäuser, Basel (2013).CrossRefzbMATHGoogle Scholar
  18. 18.
    L. Diening, P. Harjulehto, P. Hästö, and M. Ružička, Lebesgue and Sobolev spaces with variable exponents, Lecture Notes in Math., 2017, Springer, Berlin (2011).Google Scholar
  19. 19.
    L. Diening and S. Samko, Hardy inequality in variable exponent Lebesgue spaces, Fract. Calc. Appl. Anal., 10(1) (2007), 1–18.MathSciNetzbMATHGoogle Scholar
  20. 20.
    D. E. Edmunds, V. Kokilashvili, and A. Meskhi, On the boundedness and compactness of weighted Hardy operators in spaces L p(x), Georgian Math. J., 12(1) (2005), 27–44.MathSciNetzbMATHGoogle Scholar
  21. 21.
    P. Górka and A. Macios, Almost everything you need to know about relatively compact sets in variable Lebesgue spaces, J. Funct. Anal., 269 (2015), 1925–1949.MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    P. Górka and A. Macios, Riesz-Kolmogorov theorem on metric spaces, Miskolc Math. Notes, 15(2) (2014), 459–465.MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    A. Gogatishvili, A. Kufner, L.-E. Persson, and A. Wedestig, An equivalence theorem for integral conditions related to Hardy’s inequality. Real Anal. Exchange, 29(2) (2003), 867–880.MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge University Press, Cambridge (1934).zbMATHGoogle Scholar
  25. 25.
    P. Harjulehto, P. Hästö, and M. Koskenoja, Hardy’s inequality in a variable exponent Sobolev space, Georgian Math. J., 12(3) (2005), 431–442.MathSciNetzbMATHGoogle Scholar
  26. 26.
    H. P. Heinig, Some extensions of Hardy’s inequality, SIAM J. Math. Anal., 6 (1975), 698–713.MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    H. P. Heinig, Weighted inequalities in Fourier analysis, Proceedings of the Spring School held in Roudnice nad Labem on ”Nonlinear Analysis, Function Spaces and Applications”, Teubner Texte, Leipzig, 1990, Germany.CrossRefzbMATHGoogle Scholar
  28. 28.
    P. Jain, L. E. Persson, and A. Wedestig, From Hardy to Carleman and general mean-type inequalities, Function Spaces and Applications, Narosa Publishing House, 2000, 117–130.Google Scholar
  29. 29.
    P. Jain, L. E. Persson, and A. Wedestig, Carleman-Knopp type inequalities via Hardy’s inequality, Math. Inequal. Appl., 4(3) (2001), 343–355.MathSciNetzbMATHGoogle Scholar
  30. 30.
    T. S. Kopaliani, On some structural properties of Banach function spaces and boundedness of certain integral operators, Czechoslovak Math. J., 54(3) (2004), 791–805.MathSciNetCrossRefzbMATHGoogle Scholar
  31. 31.
    O. Kováčik and J. Rákosník, On spaces L p(x) and W k,p(x), Czechoslovak Math. J., 41(4) (1991), 592–618.MathSciNetzbMATHGoogle Scholar
  32. 32.
    K. Knopp, Über reihen mit positiven gliedern, J. Lond. Math. Soc., 3 (1928), 205–211.CrossRefzbMATHGoogle Scholar
  33. 33.
    A. Kufner and L.-E. Persson, Weighted inequalities of Hardy type, World Scientific Publishing Co, Singapore-New Jersey-London-Hong Kong, USA (2003).CrossRefzbMATHGoogle Scholar
  34. 34.
    F. I. Mamedov and A. Harman, On a weighted inequality of Hardy type in spaces L p(·), J. Math. Anal. Appl., 353(2) (2009), 521–530.MathSciNetCrossRefzbMATHGoogle Scholar
  35. 35.
    B. Muckenhoupt, Hardy’s inequality with weights, Stud. Math., 44 (1972), 31–38.MathSciNetCrossRefzbMATHGoogle Scholar
  36. 36.
    J. Musielak, Orlicz spaces and modular spaces, Lecture Notes in Math., 1034, Springer, Berlin (1983).Google Scholar
  37. 37.
    J. Musielak and W. Orlicz, On modular spaces, Stud. Math., 18 (1959), 49–65.MathSciNetCrossRefzbMATHGoogle Scholar
  38. 38.
    H. Nakano, Modulared semi-ordered linear spaces, Maruzen, Co., Ltd., Tokyo (1950).zbMATHGoogle Scholar
  39. 39.
    H. Nakano, Topology and topological linear spaces, Maruzen, Co., Ltd., Tokyo (1951).Google Scholar
  40. 40.
    W. Orlicz, Über konjugierte exponentenfolgen, Stud. Math., 3 (1931), 200–212.CrossRefzbMATHGoogle Scholar
  41. 41.
    M. Ružička, Electrorheological fluids: Modeling and mathematical theory, Lecture Notes in Math., 1748, Springer, Berlin (2000).Google Scholar
  42. 42.
    S. G. Samko, Convolution type operators in L p(x), Integral Transforms Spec. Funct., 7 (1998), 123–144.MathSciNetCrossRefzbMATHGoogle Scholar
  43. 43.
    E. Sawyer, Weighted inequalities for the two-dimensional Hardy operator, Stud. Math., 82 (1985), 1–16.MathSciNetCrossRefzbMATHGoogle Scholar
  44. 44.
    A. Schep, Minkowski’s integral inequality for function norms. Oper. Theory Adv. Appl., 75 (1995), 299–308.MathSciNetzbMATHGoogle Scholar
  45. 45.
    I. I. Sharapudinov, On a topology of the space L p(t)([0, 1]), Math. Notes, 26(4) (1979), 796–806.CrossRefzbMATHGoogle Scholar
  46. 46.
    I. I. Sharapudinov, On the basis property of the Haar system in the space L p(t)([0, 1]) and the principle of localization in the mean, Sb. Math., 58(1) (1987), 279–287.MathSciNetCrossRefzbMATHGoogle Scholar
  47. 47.
    A. Wedestig, Some new Hardy type inequalities and their limiting inequalities, J. Inequal. Pure Appl. Math., Art. 61, 4(3) (2003), 1–33.MathSciNetzbMATHGoogle Scholar
  48. 48.
    V. V. Zhikov, Averaging of functionals of the calculus of variations and elasticity theory, Izv. Math., 29(1) (1987), 33–66.CrossRefzbMATHGoogle Scholar

Copyright information

© The Indian National Science Academy 2018

Authors and Affiliations

  • Rovshan A. Bandaliyev
    • 1
  • Ayhan Serbetci
    • 2
  • Sabir G. Hasanov
    • 3
  1. 1.Institute of Mathematics and Mechanics of NAS of AzerbaijanBakuAzerbaijan
  2. 2.Department of MathematicsAnkara UniversityAnkaraTurkey
  3. 3.Ganja State UniversityGanjaAzerbaijan

Personalised recommendations